Sur une classe d'opérateurs pseudodifférentiels hypoelliptiques à caractéristiques doubles, d'après L. Hörmander
Séminaire Équations aux dérivées partielles (Polytechnique) (1974-1975), Talk no. 22, 17 p.
@article{SEDP_1974-1975____A21_0,
     author = {Helffer, Bernard},
     title = {Sur une classe d'op\'erateurs pseudodiff\'erentiels hypoelliptiques \`a caract\'eristiques doubles, d'apr\`es L. H\"ormander},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1974-1975},
     note = {talk:22},
     zbl = {0306.35033},
     mrnumber = {390839},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1974-1975____A21_0}
}
Helffer, B. Sur une classe d'opérateurs pseudodifférentiels hypoelliptiques à caractéristiques doubles, d'après L. Hörmander. Séminaire Équations aux dérivées partielles (Polytechnique) (1974-1975), Talk no. 22, 17 p. http://www.numdam.org/item/SEDP_1974-1975____A21_0/

[1] L. Boutet De Monvel: Hypoelliptic operators with double characteristics and related pseudo-differential operators. Comm. Pure Appl. Math. 27 (1974), 585-639. | MR 370271 | Zbl 0294.35020

[2] L. Boutet De Monvel, A. Grigis, B. Helffer: en préparation.

[3] L. Boutet De Monvel and F. Trèves: On a class of pseudo-differential operators with double characteristics. Inv. Math. 24 (1974), 1-34. | MR 353064 | Zbl 0281.35083

[4] A.P. Calderon and R. Vaillancourt: A class of bounded pseudodifferential operators, Proc. Nat. Acad. Sc. U.S.A. 69 (1972), 1185-1187. | MR 298480 | Zbl 0244.35074

[5] A. Grigis: Hypoellipticité pour une classe d'opérateurs pseudo-différentiels a caractéristiques doubles et paramétrix associés. C. R. Acad. Sc. Paris. A paraître. | Zbl 0298.35014

[6] V.V. Grušin: On a class of hypoelliptic operators. Mat. Sbornik 83 (1970), 456-473. Also in Math. USSR Sbornik 12 (1970), 458-476. | MR 279436 | Zbl 0252.35057

[7] L. Hörmander: Pseudo-differential operators and non-elliptic boundary problems. Ann. of Math. 83 (1966), 129-209. | MR 233064 | Zbl 0132.07402

[8] A. Melin: Lower bounds for pseudo-differential operators. Ark. for Mat. 9(1971), 117-140. | MR 328393 | Zbl 0211.17102

[9] E.V. Radkevič: A priori estimates and hypoelliptic equations with multiple characteristics. Dokl. Akad. Nauk SSSR 187 (1969), 274-277. Also in Soviet Math. Doklady 10 (1969), 849-853. | MR 251359 | Zbl 0206.10403

[10] J. Sjöstrand: Parametrices for pseudodifferential operators with multiple characteristics. Ark. for Mat. 12 (1974), 85-130. | MR 352749 | Zbl 0317.35076